# SDR FDEA201202280693

- Difficulty date: February 28, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 12 SLAT TRACK CUTOUT FOUND CRACKED.  CRACKED AREA REPAIRED IAW EA 1-5730-154295. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 114.
